# SDR VNAA0202015

- Difficulty date: February 13, 2002
- Submitted: February 20, 2002
- Operation: Air carrier
- Aircraft: N426JS
- Make and model: Dorner DO328100
- Aircraft serial: 3038
- Aircraft time: 17,712 hours, 15,986 cycles
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 7100 · Powerplant System
- Part: Engine
- Part number: PW119B
- Condition: Failed
- Location: Lh
- Stage of operation: LD
- Nature of condition: O
- Precautionary procedure: E

## Discrepancy

AFTER BEING CLEAR FOR A VISUAL APPROACH, THE CREW REPORTED ENTERING AN AREA OF MODERATE TURBULENCE.  THERE WAS A SINGLE JOLT, NOBODY SUSTAIN ANY SERIOUS INJURIES.  THE LEFT HAND ENGINE WAS REPORTED TO SHUT DOWN DURING THE EVENT.  WITHOUT SUFFICIENT TIME FOR A RESTART, FLIGHT 4096 LANDED WITHOUT ANY FURTHER INCIDENTS.  THE AIRCRAFT WAS INSPECTED FOR DAMAGE, NONE WAS FOUND.  THE CREW PERFORMED POWER ASSURANCE RUNS WHICH CHECKED GOOD.  THE AIRCRAFT WAS THEN FERRIED TO PIT WHERE MAINTENANCE PERFORMED AN AUTO FEATHER TEST AND POWER ASSURANCE RUNS IN ACCORDANCE WITH DORNIER MAINTENANCE MANUAL 71-00-00.  OPERATIONAL CHECKS WERE PERFORMED AND CHECKED GOOD.  THE AIRCRAFT WAS THEN RELEASED FOR SERVICE.
